# SDR USAA960782

- Difficulty date: December 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N475AU
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11222
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringers
- Condition: Cracked
- Location: Frame 22293
- Part time: 24,638 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING FC-1 CHECK, FOUND .5 INCH CRACK AND 1.625 INCH CRACK IN FRAME 22293 AT STRINGER NR 54 AND AT STRINGER NR 56.  STOP DRILLED AND INSTALLED REPAIR ANGLES PER EA 34103.  (M)
